Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the derivatives of functions analytic in the unit circle


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 53 (1947), 515-523
DOI: https://doi.org/10.1090/S0002-9904-1947-08824-8
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 908--911
MathSciNet review: 0021103
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08824-8